American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] R. O. Wells Jr.. The Cauchy-Riemann equations and differential geometry. Bull. Amer. Math. Soc. 6 (1982) 187-199. MR 640945.
Abstract, references, and article information   
View Article: PDF

[2] R. O. Wells Jr.. Complex manifolds and mathematical physics. Bull. Amer. Math. Soc. 1 (1979) 296-336. MR 520077.
Abstract, references, and article information   
View Article: PDF

[3] Bernard Shiffman. Holomorphic curves in algebraic manifolds. Bull. Amer. Math. Soc. 83 (1977) 553-568. MR 0440075.
Abstract, references, and article information   
View Article: PDF

[4] Reese Harvey. Three structure theorems in several complex variables. Bull. Amer. Math. Soc. 80 (1974) 633-641. MR 0355097.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1